# SDR SWAA2012080706574

- Difficulty date: August 1, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 28,893 hours, 17,033 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4510244F00
- Part serial: 405046803
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

STRONG BURNING ELECTRICAL SMELL IN AFT GALLEY AREA.  ONCE GALLEY POWER WAS REMOVED SMELL DID NOT RETURN.  REMOVED AND REPLACED AFT NR 1 COFFEEMAKER PER M/M.
